# SDR SWIA2020082551999

- Difficulty date: July 10, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 36,580 hours, 26,747 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 485-581
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION MULTIPLE AREAS ON SEAT RAIL FS485.00  FS581.00, BL9R.   INSTALLED NEW SEAT RAIL ON R/H SIDE RBL9.00  BETWEEN FS 485.00 - FS581.00 / REF CRJ700 AMM.
